MathSciNet Relay Station
MathSciNet bibliographic data
MR2524281 28A80 (47H09 47H10 54H25)
Gwóźdź-Łukawska, Gertruda; Jachymski, Jacek IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem. J. Math. Anal. Appl. 356 (2009), no. 2, 453–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement